Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login  |  Users online: 2692

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Download for Citation Managers



ORIGINAL RESEARCH

Relationship of the airway size to the mandible distance in Chinese skeletal Class I and Class II adults with normal vertical facial pattern
Firwana Alqassam, Wang Hua, Sun Lian, Wang Jialu, Zhang Wei-Bing

Year : 2019 | Volume:  30 | Issue Number:  3 | Page: 368-374



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Search 
  My Preferences 

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles